# SDR YENA20140911194

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 31,273 hours, 10,814 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Burned
- Part time: 31,273 hours, 10,814 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO F/A REPORT OF ELECTRICAL ODOR.  PERFORMED ELECTRICAL ODOR SYS INTEGRITY CHECK, FOUND DISCOLORED PINS AT 25 RT XEB J1 CONNECTOR & NO POWER TO ZONE 2.  R & R XEB AT 25RT, SEAT TO SEAT CABLE AT 24-25RT, VDU'S AT 25D & 25F, AND ZONE 2 FUSES ON EER FUSE JUNCTION BLOCK.  OPS GOOD.  NO FURTHER DEFECTS FOUND. ALL WORK IAW AMM 23-39-00.  MDDR CLEARED.  FLAG EVENT UPDATED.
